# SDR SWAA2022111464999

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CHANNEL LBL 21, WL 156, BS 727-727+10 CORRODED.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSPECTION IAW NDT PART 4 51-00-00 PROCE 3. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED Z CHANNEL SECTION FROM STA 727 TO 727C +10' PER REF SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW Z CHANNEL IAW SRM 51-40-05-0G-0.  TREATED AND PRIMED IAW AMM 51-21-41-370-804 AND AMM 51-21-72-370-804.  INSTALLED THE  CHANNEL AND SPLICE REPAIR IAW SRM 51-40-02-0G-0.
